The Friedrichs extension of a differential operator with a singularity
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1422-1429
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a16,
author = {V. S. Serov},
title = {The {Friedrichs} extension of a differential operator with a singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {1422--1429},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a16/}
}
V. S. Serov. The Friedrichs extension of a differential operator with a singularity. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1422-1429. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a16/